# SDR DHL9770251D

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, X-RAY RESULTS SHOW CRACK AT UPPER  I/B AREA OF RT ELEVATOR.  CUT OUT DAMAGED AREA 5, NDT SHOWS NO FURTHER CRACK.  INSTALLED REPAIR PER SRM 55-20-3, 9 X 4.  REBALANCED RT ELEVATOR  PER SRM 51-80-7.
